# SDR 08262005A

- Difficulty date: August 26, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 30,237 hours, 36,081 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CONFIG WARNING ON T/O ROLL AT 70 KNOTS.  INSPECTED AND FOUND STANDBY TRIM ADJUSTED OUT OF GREEN ARC.  PERFORMED OPS CHECK IAW 27-32-10S, OPS CHECK GOOD.
